# SDR SWAA2021071503147

- Difficulty date: July 23, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR T/ E LOWER SUPPORT ANGLE HAS 2EA LOOSE FASTENERS WITH ELONGATED HOLES AT ORSS 297 O/ B OF DEFLECTION CONTROL PANEL MKD DOT 60-016 / REPLACED RIGHT WING REAR SPAR T/E LOWER SUPPORT ANGLE @ ORSS 297 O/B OF DEFLECTION CONTROL PANEL AS PER B737-700 SRM 51-40-02-0G-0
